Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 327297, 9 pages
http://dx.doi.org/10.1155/2013/327297
Research Article

The Fractal Dimension of River Length Based on the Observed Data

1Key Laboratory of Hydraulic and Waterway Engineering, The Ministry of Education and National Engineering Research Center for Inland Waterway Regulation, Chongqing Jiaotong University, Chongqing 400074, China
2Southwestern Research Institute of Water Transportation Engineering, Chongqing Jiaotong University, Chongqing 400016, China
3Chongqing Education College, Chongqing 400067, China

Received 20 May 2013; Accepted 27 June 2013

Academic Editor: Shuyu Sun

Copyright © 2013 Ni Zhihui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ni Zhihui, Wu Lichun, Wang Ming-hui, Yi Jing, and Zeng Qiang, “The Fractal Dimension of River Length Based on the Observed Data,” Journal of Applied Mathematics, vol. 2013, Article ID 327297, 9 pages, 2013. doi:10.1155/2013/327297